# SDR WVER2012081492501

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 20,541 hours, 16,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034094CC6703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM IS CRACKED OUTBOARD OF LBL 9 AND FLOOR SUPPORT ANGLE ON FORWARD SIDE BETWEEN LBL 9 AND RBL 9 IS CORRODED.
